- -

Some polynomial versions of cotype and applications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Some polynomial versions of cotype and applications

Show simple item record

Files in this item

dc.contributor.author Carando, Daniel es_ES
dc.contributor.author Defant, A. es_ES
dc.contributor.author Sevilla Peris, Pablo es_ES
dc.date.accessioned 2018-03-23T13:59:09Z
dc.date.available 2018-03-23T13:59:09Z
dc.date.issued 2016 es_ES
dc.identifier.issn 0022-1236 es_ES
dc.identifier.uri http://hdl.handle.net/10251/99679
dc.description.abstract [EN] We introduce non-linear versions of the classical cotype of Banach spaces. We show that spaces with l.u.st. and cotype, and spaces having Fourier cotype enjoy our non-linear cotype. We apply these concepts to get results on convergence of vector-valued power series in infinite many variables and on l(1)-multipliers of vector-valued Dirichlet series. Finally we introduce cotype with respect to indexing sets, an idea that includes our previous definitions. (C) 2015 Elsevier Inc. All rights reserved. es_ES
dc.description.sponsorship The first author was partially supported by CONICET-PIP 11220130100329CO, UBACyT 20020130100474BA and ANPCyT PICT 2011-1456. The third author was also supported by UPV-SP20120700. All three authors were supported by project MTM2014-57838-C2-2-P. es_ES
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation MINECO/MTM2014-57838-C2-2-P es_ES
dc.relation UPV-VIN/SP20120700 es_ES
dc.relation CONICET/11220130100329CO
dc.relation UBA/UBACYT/20020130100474BA
dc.relation ANPCYT/PICT/2011-1456
dc.relation.ispartof Journal of Functional Analysis es_ES
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Cotype es_ES
dc.subject Banach spaces es_ES
dc.subject Monomial convergence es_ES
dc.subject Vector-valued Dirichlet series es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Some polynomial versions of cotype and applications es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.jfa.2015.09.017 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Carando, D.; Defant, A.; Sevilla Peris, P. (2016). Some polynomial versions of cotype and applications. Journal of Functional Analysis. 270(1):68-87. doi:10.1016/j.jfa.2015.09.017 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://doi.org/10.1016/j.jfa.2015.09.017 es_ES
dc.description.upvformatpinicio 68 es_ES
dc.description.upvformatpfin 87 es_ES
dc.type.version info:eu repo/semantics/publishedVersion es_ES
dc.description.volume 270 es_ES
dc.description.issue 1 es_ES
dc.relation.pasarela 333672 es_ES
dc.contributor.funder Universitat Politècnica de València (UPV) es_ES
dc.contributor.funder Ministerio de Economía y Competitividad (MINECO) es_ES
dc.contributor.funder Consejo Nacional de Investigaciones Científicas y Técnicas, Argentina (CONICET)
dc.contributor.funder Universidad de Buenos Aires, Argentina (UBA)
dc.contributor.funder Agencia Nacional de Promoción Científica y Tecnológica, Argentina (ANPCYT)


This item appears in the following Collection(s)

Show simple item record